Translator Disclaimer
September/October 2012 A decay property of solutions to the k-generalized KdV equation
Joules Nahas
Adv. Differential Equations 17(9/10): 833-858 (September/October 2012).

Abstract

We use a Leibniz--rule-type inequality for fractional derivatives to prove conditions under which a solution $u(x,t)$ of the k-generalized KdV equation is in the space $L^2(|x|^{2s}\,dx)$ for $s \in \mathbb R_{+}$.

Citation

Download Citation

Joules Nahas. "A decay property of solutions to the k-generalized KdV equation." Adv. Differential Equations 17 (9/10) 833 - 858, September/October 2012.

Information

Published: September/October 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1261.35130
MathSciNet: MR2985676

Subjects:
Primary: 35B99

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 9/10 • September/October 2012
Back to Top